# SDR DALA1125753310

- Difficulty date: April 14, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT Y450 FR53.9 CORRODED.  CORROSION AT SEAT TRACK AT Y450, FR53.9 REMOVED IAW SRM 51-74-00 FR53.9, MATERIAL REMOVED: 0.040", L=2", W=0.5". ORIGINAL THK: 0.120" FOUND EXCEED LIMITS IAW SRM 53-00-15 (FIG 102).  SEAT TRACK R & R IAW SRM 51-42-11. COMPLETED AND INSPECTED.
